side effects of syndopa / pramipexole/rasalect


#1

To control PD, i take syndopa plus (levodopa-caredopa) 100/25 three times a day(total 375 mg at 5,50 am, 10 am and 2.30pm)), pramipexole 1.5 mg (7,30 am, 12,30 am and 5.00 pm after food)and rasagline 0.5 mg ( 7,30 am after food).

maybe as a side effect, I experience eye lid closure and my neurologist diagnosed this as blepharospasm and started treating it with clonazepham 0.5 1 at bed time.

Tremors are well controlled now. but the eye lid closure is still persisting. Is it due to overdosage?

Any help is much appreciated
.


#2

Hello,
I am of couse not a doctor but this seems a lot of medication to me, especially for a young onset. I advocate the theory of taking different drugs at a very low dosis.

I had similar issues and I believe that pramipexole was causing them. So I reduce it and replaced it with Amantadine, and it seems to be better since. Also I take retard version of Pramipexole once a day, maybe this helps to spread the dosis throughout the day, rather than having three peaks possibly causing your conditions… Trial and error…
Cheers